MAUDE Adverse Event Report: Centurion Medical Products., LP CENTURION; CIRCUMCISION TRAY

Centurion Medical Products., LP CENTURION; CIRCUMCISION TRAY
Catalog Number CIT2590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the scissors were broken during use.They separated.".
 
Additional Manufacturer Narrative
The customer reported finding broken scissors, and the complaint stated that the scissors separated during use with no patient harm.The investigation noted that no sample or photo was received, finished good production records were reviewed with no line down situations, run without approvals, deviations, or non-conformance reports that might have had an impact, and the finished good pack build was reviewed with no issues that likely contributed to the reported issue.The reported issue was unable to be confirmed due to no sample or photo being received.With the information provided, medline was not able to confirm at what point the damage occurred or what may have caused it, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
Centurion Medical Products., LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50884359
Report Number1824619-2026-00100
Device Sequence Number15909282
Product Code OHG
UDI-Device Identifier00653160020656
UDI-Public00653160020656
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCIT2590
Device Lot Number22LBH173
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown